EconPapers    
Economics at your fingertips  
 

Robust Synchronization of Incommensurate Fractional‐Order Chaotic Systems via Second‐Order Sliding Mode Technique

Hua Chen, Wen Chen, Binwu Zhang and Haitao Cao

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: A second‐order sliding mode (SOSM) controller is proposed to synchronize a class of incommensurate fractional‐order chaotic systems with model uncertainties and external disturbances. Based on the chattering free SOSM control scheme, it can be rigorously proved that the dynamics of the synchronization error is globally asymptotically stable by using the Lyapunov stability theorem. Finally, numerical examples are provided to illustrate the effectiveness of the proposed controller design approach.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/321253

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:321253

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:321253